# SDR 95FDEA00171

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 652617314
- Condition: Corrosion
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 334, LBL 30, WL 208.  REMOVED CORRODED FLOOR SUPPORT THEN INSTALLED A NEW FLOOR SUPORT BS 334, LBL 30, WL 208.
